Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 221, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2008, 5:37 AM CDT for Kingman County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 5:37 AM CDT (10:37 UTC)
- Expired
- Jun 1, 2008, 6:40 AM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Kingman County, KS
The radar
The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:04 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 1, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4351 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 8.3
- Supercell composite
- 36.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 011040
SVRICT
KSC095-011140-
/O.NEW.KICT.SV.W.0221.080601T1037Z-080601T1140Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
537 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 640 AM CDT.
* AT 535 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR NASHVILLE...OR 15 MILES NORTH OF MEDICINE LODGE...AND
MOVING EAST AT 25 MPH. NUMEROUS ADDITIONAL STRONG TO SEVERE
THUNDERSTORMS WERE FORMING RAPIDLY ACROSS KINGMAN COUNTY AND
POINTS WEST. THIS ACTIVITY WILL ALSO MOVE EAST.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CLEVELAND...CUNNINGHAM...KINGMAN...MT VERNON...NASHVILLE...
NORWICH...PENALOSA...RAGO...SPIVEY...ZENDA...MURDOCK...KINGMAN
AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN KANSAS.
LAT...LON 3767 9846 3773 9846 3773 9836 3772 9835
3772 9780 3758 9779 3757 9781 3738 9781
3738 9846
TIME...MOT...LOC 1037Z 273DEG 21KT 3749 9847
$$
KLEINSASSER2 follow-up statements
000
WWUS53 KICT 011051
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 AM CDT SUN JUN 1 2008
KSC095-011145-
/O.CON.KICT.SV.W.0221.000000T0000Z-080601T1145Z/
KINGMAN KS-
551 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN COUNTY
UNTIL 645 AM CDT...
AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
NASHVILLE...OR 15 MILES NORTHEAST OF MEDICINE LODGE...MOVING EAST AT
28 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR ZENDA BY 605 AM CDT.
6 MILES WEST OF NORWICH BY 645 AM CDT.
THE TOWNS OF SPIVEY...CLEVELAND AND RAGO ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN KANSAS.
LAT...LON 3738 9846 3773 9846 3773 9835 3772 9835
3773 9793 3772 9792 3771 9781 3740 9780
3739 9782
TIME...MOT...LOC 1051Z 272DEG 24KT 3748 9841
$$
KLEINSASSER000
WWUS53 KICT 011107
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 AM CDT SUN JUN 1 2008
KSC095-011140-
/O.CON.KICT.SV.W.0221.000000T0000Z-080601T1140Z/
KINGMAN KS-
607 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN COUNTY
UNTIL 640 AM CDT...
AT 605 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR NASHVILLE...OR 16 MILES NORTHEAST OF MEDICINE LODGE...
MOVING EAST AT 17 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR ZENDA BY 635 AM CDT.
THE TOWN OF SPIVEY IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3738 9846 3773 9846 3773 9835 3772 9835
3773 9793 3772 9792 3771 9781 3740 9780
3739 9782
TIME...MOT...LOC 1107Z 288DEG 15KT 3747 9841
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:10 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 1, 3:10 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 310 AM CDT SUN JUN 1 2008 .DISCUSSION... MAIN FORECAST CONCERNS: SEVERE T-STORM/HEAVY RAINFALL POTENTIAL IN THE FIRST FEW PERIODS OF THE FORECAST...THEN SEVERE T-STORM POTENTIAL LATER IN THE WORK WEEK. TODAY-MONDAY: REGIONAL PROFILER AND RUC40 DATA INDICATING 25-30KT SOUTHERLY LOW-LEVEL JET UP THRU WRN OK INTO WEST TO EAST 850 BAROCLINIC ZONE NEAR THE KS/OK BORDER. LARGE RESERVOIR OF 3000 TO 4000 J/KG OF MUCAPE EXISTS ALONG AND SOUTH OF THIS BOUNDARY...WITH 45-50 KT OF SHEAR IN PLACE ACROSS SOUTHERN KANSAS. STILL ENTIRELY POSSIBLE THAT WE COULD SEE ELEVATED SUPERCELL STORMS FIRE FROM SWRN INTO S-CNTRL KS EARLY THIS AM...WITH ADDITIONAL CONVECTION ALREADY HEADING E-SEWD ACROSS W-CENTRAL KS. SO HAVE MAINTAINED HIGH CHANCE TO LIKELY POPS ACROSS S-CNTRL/SERN KS THIS AM FOR POSSIBLE MCS ACTIVITY...WITH SEVERE MENTION. SCALED POPS BACK TO LOW VALUES FOR THIS PM GIVEN UNCERTAINTIES ON CONVECTION INITIATION ALTHOUGH EXTREME INSTABILITY AND STRONG SHEAR WILL BE PRESENT AND SUPPORTIVE OF AT LEAST ISOLATED SEVERE WEATHER. GIVEN MCS POTENTIAL AGAIN THIS AM AND SATURATED GROUND IN MUCH OF SOUTHERN KS...WILL MAINTAIN EXISTING FLOOD WATCH ALIGNMENT/TIMING. 850 BAROCLINIC ZONE LIFTS FURTHER N INTO CENTRAL KS TONIGHT. UPSLOPE FLOW SHOULD INITIATE CONVECTION OVER THE CENTRAL HI PLAINS...WITH THIS ACTIVITY PROPAGATING E-SEWD ACROSS MUCH OF NRN/CNTRL KS OVERNIGHT. THIS ACTIVITY COULD LINGER INTO THE MORNING HOURS MONDAY. OTHERWISE...MODELS STILL SHOWING MID-LEVEL WARMING SPREADING NEWD INTO OUR FORECAST AREA BY MON PM WITH CAPPING INVERSION EXPECTED TO LIMIT CONVECTIVE CHANCES/DEVELOPMENT INTO MON NIGHT. ANTICIPATING NEAR NORMAL HIGHS TODAY GIVEN EASTERLY WINDS AND CONVECTIVE DEBRIS CLOUDINESS...FOLLOWED BY MUCH WARMER CONDITIONS FOR MONDAY AFTERNOON. TUESDAY-FRIDAY: MEDIUM RANGE MODELS REMAIN VERY CONSISTENT REGARDING AN ANOMALOUSLY STRONG UPPER TROF LIFTING OUT OF THE NRN/CNTRL ROCKIES ACROSS THE NRN/CNTRL PLAINS WED NIGHT INTO FRIDAY...WITH SLIGHT TIMING DIFFERENCES. LESSER PRECIPITATION CHANCES TUESDAY INTO WEDNESDAY LOOK TO INCREASE BY THURS/FRI WITH A SEVERE WEATHER OUTBREAK STILL A GOOD POSSIBILITY IN THE CENTRAL PLAINS. LITTLE IN THE WAY OF CHANGES WERE MADE TO THESE OUTER PERIODS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 81 66 91 69 / 60 50 50 10 HUTCHINSON 83 64 89 69 / 60 60 60 10 NEWTON 80 64 89 68 / 50 60 60 10 ELDORADO 80 65 90 69 / 60 60 60 10 WINFIELD-KWLD 84 66 91 71 / 60 40 40 10 RUSSELL 82 62 85 65 / 30 60 60 10 GREAT BEND 82 62 86 65 / 60 60 60 10 SALINA 83 63 86 68 / 30 60 60 10 MCPHERSON 83 63 87 68 / 50 60 60 10 COFFEYVILLE 81 67 89 71 / 60 40 40 10 CHANUTE 80 66 87 70 / 60 50 50 10 IOLA 81 66 86 70 / 50 60 60 10 PARSONS-KPPF 80 66 89 71 / 60 40 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ047-050>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 1, 4:52 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 452 AM CDT SUN JUN 1 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 452 AM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP EASTWARD INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS THIS MORNING. THE MAIN THREATS WILL BE VERY LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. A FLOOD WATCH REMAINS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEASTERN KANSAS TODAY. AN ISOLATED SEVERE THUNDERSTORM OR TWO IS ALSO POSSIBLE THIS AFTERNOON. ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS NORTHWESTERN KANSAS BY THIS EVENING...WITH THIS COMPLEX OF STORMS THEN MOVING EASTWARD ACROSS MUCH OF THE AREA TONIGHT. THE HIGHEST PROBABILITIES FOR THUNDERSTORMS TONIGHT WILL BE NORTH OF A HUTCHINSON TO EL DORADO TO CHANUTE LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS MAY LINGER MONDAY MORNING ACROSS PORTIONS OF CENTRAL AND SOUTHEASTERN KANSAS. CHANCES FOR SEVERE WEATHER WILL RETURN AND INCREASE FROM LATE WEDNESDAY THROUGH THURSDAY ACROSS THE ENTIRE AREA...AS A STRONG STORM SYSTEM MOVES THROUGH THE CENTRAL PLAINS. PLEASE CHECK BACK FOR LATER OUTLOOKS AS DETAILS BECOME CLEARER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. SPOTTERS ALSO MAY BE NEEDED TONIGHT...MAINLY NORTH OF A HUTCHINSON TO EL DORADO TO CHANUTE LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, Jun 1, 12:41 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL 2 N CANEY 37.04N 95.93W
06/01/2008 E1.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
ADKLocal storm report, Jun 1, 12:43 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM HAIL 3 S HAVANA 37.05N 95.94W
06/01/2008 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
ADKLocal storm report, Jun 1, 1:05 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
105 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM HAIL SAVONBURG 37.75N 95.14W
06/01/2008 E1.75 INCH ALLEN KS LAW ENFORCEMENT
&&
ADKSpecial weather statement, Jun 1, 1:45 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 145 AM CDT SUN JUN 1 2008 KSZ094-098-010715- CHAUTAUQUA-ELK- 145 AM CDT SUN JUN 1 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES... AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOLINE...OR 12 MILES SOUTH OF HOWARD...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, Jun 1, 3:04 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 304 AM CDT SUN JUN 1 2008 KSZ098-099-010845- CHAUTAUQUA-MONTGOMERY- 304 AM CDT SUN JUN 1 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHEAST CHAUTAUQUA AND SOUTHWEST MONTGOMERY COUNTIES... AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CHAUTAUQUA...OR 6 MILES SOUTH OF SEDAN...AND MOVING EAST TO SOUTHEAST AT 21 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 1, 3:06 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 306 AM CDT SUN JUN 1 2008 KSZ100-010845- LABETTE- 306 AM CDT SUN JUN 1 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PARSONS...AND MOVING EAST TO SOUTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:24 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 66 min |
| May 31, 8:33 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 57 min |
| May 31, 8:44 PM CDT | Tornado Warning | ICT | Labette, Neosho | 31 min |
| May 31, 9:12 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 63 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 27 min |
| May 31, 9:34 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 56 min |
| May 31, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 60 min |
| May 31, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 17 min |
| May 31, 10:40 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 6 hr |
| May 31, 11:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 61 min |
| May 31, 11:48 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 57 min |
| Jun 1, 12:02 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 58 min |
| Jun 1, 12:30 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 41 min |
| Jun 1, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 43 min |
| Jun 1, 12:51 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 54 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 15 min |
| Jun 1, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 41 min |
| Jun 1, 2:13 AM CDT | Areal Flood Warning | ICT | Wilson | 40 min |
| Jun 1, 2:36 AM CDT | Flash Flood Warning | ICT | Neosho, Wilson | 116 min |
| Jun 1, 4:40 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 5 hr |
| Jun 1, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 53 min |
| Jun 1, 6:27 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 63 min |
| Jun 1, 6:33 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 19 min |
| Jun 1, 6:48 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 57 min |
| Jun 1, 6:56 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 64 min |
| Jun 1, 7:12 AM CDT | Areal Flood Warning | ICT | Harper, Kingman, Sumner | 6 hr |
| Jun 1, 7:23 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 50 min |
| Jun 1, 7:36 AM CDT | Areal Flood Warning | ICT | Cowley | 5 hr |
| Jun 1, 7:42 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 32 min |
| Jun 1, 7:51 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 23 min |
| Jun 1, 10:31 AM CDT | River Flood Warning | ICT | Cowley | 23 hr |
| Jun 1, 12:02 PM CDT | Areal Flood Warning | ICT | Wilson | 10 hr |
| Jun 1, 12:52 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Jun 1, 2:29 PM CDT | River Flood Warning | ICT | Labette, Neosho | 18 hr |
| Jun 1, 3:50 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.